The Transmuted Generalized Inverse Weibull Distribution

  • Faton Merovci University of Prishtina, Kosovo
  • Ibrahim Elbatal
  • Alaa Ahmed

Abstract

A generalization of the generalized inverse Weibull distribution the so-called transmuted generalized inverse Weibull distribution is proposed and studied. We will use the quadratic rank transmutation map (QRTM) in order to generate a flexible family of probability distributions taking the generalized inverseWeibull distribution as the base value distribution by introducing a new parameter that would offer more distributional flexibility. Various structural properties including explicit expressions for the moments, quantiles, and moment generating function of the new distribution are derived. We propose the method of maximum likelihood for estimating the model parameters and obtain the observed information matrix. A real data set are used to compare the flexibility of the transmuted version versus the generalized inverse Weibull distribution.

Published
2014-05-11
How to Cite
Merovci, F., Elbatal, I., & Ahmed, A. (2014). The Transmuted Generalized Inverse Weibull Distribution. Austrian Journal of Statistics, 43(2), 119-131. https://doi.org/10.17713/ajs.v43i2.28
Section
Articles